Yuval Peres
Title
Cited by
Cited by
Year
Markov chains and mixing times
DA Levin, Y Peres
American Mathematical Soc., 2017
28662017
Probability on trees and networks
R Lyons, Y Peres
Cambridge University Press, 2017
10782017
Brownian motion
P Mörters, Y Peres
Cambridge University Press, 2010
9372010
Determinantal processes and independence
JB Hough, M Krishnapur, Y Peres, B Virág
Probability surveys 3, 206-229, 2006
4552006
Zeros of Gaussian analytic functions and determinantal point processes
JB Hough, M Krishnapur, Y Peres
American Mathematical Soc., 2009
4292009
Conceptual proofs of L log L criteria for mean behavior of branching processes
R Lyons, R Pemantle, Y Peres
The Annals of Probability, 1125-1138, 1995
4141995
Tug-of-war and the infinity Laplacian
Y Peres, O Schramm, S Sheffield, D Wilson
Journal of the American Mathematical Society 22 (1), 167-210, 2009
3762009
Sixty years of Bernoulli convolutions
Y Peres, W Schlag, B Solomyak
Fractal geometry and stochastics II, 39-65, 2000
3172000
The threshold for random k-SAT is 2k (ln 2 - O(k))
D Achlioptas, Y Peres
Proceedings of the thirty-fifth annual ACM symposium on Theory of computing …, 2003
2792003
Rigorous location of phase transitions in hard optimization problems
D Achlioptas, A Naor, Y Peres
Nature 435 (7043), 759-764, 2005
2502005
Broadcasting on trees and the Ising model
W Evans, C Kenyon, Y Peres, LJ Schulman
Annals of Applied Probability, 410-433, 2000
2352000
Special invited paper: uniform spanning forests
I Benjamini, R Lyons, Y Peres, O Schramm
Annals of probability, 1-65, 2001
2252001
Markov chains indexed by trees
I Benjamini, Y Peres
The annals of probability, 219-243, 1994
2241994
Group-invariant percolation on graphs
I Benjamini, R Lyons, Y Peres, O Schramm
Geometric & Functional Analysis GAFA 9 (1), 29-66, 1999
2091999
Tug-of-war with noise: A game-theoretic view of the -Laplacian
Y Peres, S Sheffield
Duke Mathematical Journal 145 (1), 91-120, 2008
2062008
Iterating von Neumann's procedure for extracting random bits
Y Peres
The Annals of Statistics, 590-597, 1992
2061992
Absolute continuity of Bernoulli convolutions, a simple proof
Y Peres, B Solomyak
Mathematical Research Letters 3 (2), 231-239, 1996
1941996
Smoothness of projections, Bernoulli convolutions, and the dimension of exceptions
Y Peres, W Schlag
Duke Mathematical Journal 102 (2), 193-252, 2000
1862000
Ergodic theory on Galton-Watson trees: speed of random walk and dimension of harmonic measure
R Lyons, R Pemantle, Y Peres
Ergodic Theory and Dynamical Systems 15 (3), 593, 1995
1831995
Glauber dynamics on trees and hyperbolic graphs
N Berger, C Kenyon, E Mossel, Y Peres
Probability Theory and Related Fields 131 (3), 311-340, 2005
1592005
The system can't perform the operation now. Try again later.
Articles 1–20